# SDR CALA2024112201239

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 126,664 hours, 19,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 3011
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35D EPL  ( ESCAPE PATH LIGHT) SHROUD ASSY UNIT BRONKEN SEAT 35D EPL (ESCAPE PATH LIGHT)ASSY SUCCESSFULLY REPLACED IAW AMM 33-51-10.  INSPECTED AND APPROVED INSTALLATION AND SYSTEM TEST REF AMM 33-51-10.
